# SDR SWAA064601

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 4,910 hours, 2,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EELS COVER MISSING AT ROW 1 ABC.  INSTALLED COVER PER MM.
